# SDR AALA201909049002

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 28,394 hours, 11,525 cycles
- Engine: Cfmint CFM567B243
- Engine time: 28,402 hours, 11,528 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Sparks
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING TAXI OUT, TOWER AND ANOTHER AIRCRAFT REPORTED STRANGE LIGHT COMING FROM RIGHT ENGINE. PAX REPORTED SEEING SPARKS FROM TAIL PIPE ON BACKSIDE OF ENGINE. MAINTENANCE PERFORMED GENERAL VISUAL INSPECTION OF NR 2 ENGINE IAW AMM 79-00-00-200-806-F00, NO DEFECTS NOTED.
